# SDR HEEA954785

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Sleeve
- Part number: 222042412101
- Condition: Defective
- Location: T/R
- Part time: 2,004 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH MODIFIED PART.
